# SDR YENA2021042600278

- Difficulty date: April 21, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 26,381 hours, 8,419 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9054RP
- Condition: Out Of Position
- Location: Pax Door
- Part time: 68,261 hours, 24,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ESCAPE SLIDE RAFT OF PASSENGER CREW DOOR 842 HITS FUSELAGE WHEN DOOR IS FULLY OPENED AND LOCKED DUE TO SWELLING; (REF AEROMAN N/R 2021-167906) R & R SLIDE RAFT OF PASSENGER CREW DOOR 842 IAW AMM 25-62-44-000-804-A AND AMM 25-62-44-400-803-A.
